Open Access
Translator Disclaimer
1989/1990 Remarks on Laczkovich’s Circle-Squaring Proof
Paul D. Humke
Real Anal. Exchange 15(1): 35-43 (1989/1990). DOI: 10.2307/44151984


This paper, as advertised, contains none of my own work, but is an attempt to relay some of the flavor of the remarkable solution my friend Miklós Laczkovich has given to a 1925 problem of Alfred Tarski. As most of my knowledge of the history of this problem is directly attributable to Mik, I’ll quote him rather liberally throughout this paper. I’ll begin with the introductory remarks to his paper Equidecomposability and discrepancy; a solution to Tarski’s circle squaring problem which will appear (or perhaps already has appeared) in Crelle’s Journal.


Download Citation

Paul D. Humke. "Remarks on Laczkovich’s Circle-Squaring Proof." Real Anal. Exchange 15 (1) 35 - 43, 1989/1990.


Published: 1989/1990
First available in Project Euclid: 11 April 2022

Digital Object Identifier: 10.2307/44151984

Rights: Copyright © 1989 Michigan State University Press


Vol.15 • No. 1 • 1989/1990
Back to Top